I have been adderall immediate release 20mg 3 times daily for about 3 months now. The effectiveness have been declining. The recommended max dose is 60mg although I know some are on 90mg. I'm petrified of talking to someone about this. Someone being my doctor. What should I do.
Adderall possible dosage increase?
Question posted by AbeAlame on 11 Feb 2021
Last updated on 11 February 2021 by WildcatVet
You may run into some resistance on this from your doctor because as you probably know Adderall is an amphetamine product which is habit-forming. You may be experiencing this decline in effectiveness because your metabolism needs more of the drug to cause the the same effect. This could be concerning as you've only been taking it for a short period of time at this high dosage.
All you can do is go ahead and talk to your doctor and worst case if they say no you can ask about alternative medication, Ritalin for instance. Other drugs are also habit-forming but perhaps you could start at a lower dose and see how you respond.
Best regards and I hope you can get an answer quickly.
- Adderall uses and safety info
- Adderall prescribing info & package insert (for Health Professionals)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.